Allegra d once daily

Allegra Products Allergy Relief From Indoor and Outdoor.

This combination medication is used to temporarily relieve symptoms caused by the common cold, flu, or allergies.

Allegra D 24 Hour - Adverse Reactions

12 HOUR (fexofenadine hydrocoride and pseudoephedrine hydrocoride) Extended-Release Tablets for oral administration contain 60 mg fexofenadine hydrocoride for immediate release and 120 mg pseudoephedrine hydrocoride for extended release.

<strong>Allegra</strong> D 24 Hour - Adverse Reactions

ALLEGRA--D 24 HOUR

The following table lists adverse experiences that were reported by greater than 2% of subjects treated with fexofenadine hydrocoride tablets at doses of 180 mg once daily and that were more common with fexofenadine hydrocoride than placebo.

Daily's - Les Meilleures Boissons des USA.

Did your allergies bring along nasal congestion and sinus pressure? One pill with two ingredients—an antihistamine and nasal decongestant—gives you fast,* non-drowsy allergy and congestion relief for 24 hours. We recommend: Prescription-strength allergy relief plus a nasal decongestant. Available without a prescription at the pharmacy or service counter. * Natural and artificial orange flavor, artificial cream flavor. Other Allegra products do not contain phenylalanine. Allegra Meltable Tablets can be taken with or without water, and should not be taken with fruit juice.


Allegra d once daily:

Rating: 100 / 100

Overall: 98 Rates